The local algebraizability condition for a system of submanifolds
Doklady Akademii Nauk, Tome 272 (1983) no. 6, pp. 1289-1291
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_272_6_a0,
author = {M. A. Akivis},
title = {The local algebraizability condition for a system of submanifolds},
journal = {Doklady Akademii Nauk},
pages = {1289--1291},
year = {1983},
volume = {272},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_272_6_a0/}
}
M. A. Akivis. The local algebraizability condition for a system of submanifolds. Doklady Akademii Nauk, Tome 272 (1983) no. 6, pp. 1289-1291. http://geodesic.mathdoc.fr/item/DAN_1983_272_6_a0/